Nombre d'extensions abéliennes sur Q
Journal de Théorie des Nombres de Bordeaux, Tome 2 (1990) no. 2, pp. 413-423.

The aim of this paper is to give the numbers of abelian number fields with given degree and ramification indices. We describe, also, an algorithm to compute all these fields.

@article{JTNB_1990__2_2_413_0,
     author = {Travesa, Artur},
     title = {Nombre d'extensions ab\'eliennes sur {Q}},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {413--423},
     publisher = {Universit\'e Bordeaux I},
     volume = {2},
     number = {2},
     year = {1990},
     doi = {10.5802/jtnb.35},
     zbl = {0732.11058},
     mrnumber = {1081733},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.35/}
}
Artur Travesa. Nombre d'extensions abéliennes sur Q. Journal de Théorie des Nombres de Bordeaux, Tome 2 (1990) no. 2, pp. 413-423. doi : 10.5802/jtnb.35. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.35/

[Fa] Faltings, G., Wüstholz, G., et al., "Rational points," Seminar Bonn-Wuppertal 1983/84, Friedr. Vieweg & Sohm, 1984.

[Kr] Krasner, M., Nombre des extensions d'un degré donné d'un corps p-adique, C. R. Acad. Sc. Paris 254, 255 (1962), 3470-3472, 224-226, 1682-1684, 2342-2344, 3095-3097. Voir aussi "Les Tendances Géométriques en Algèbre et Théorie des Nombres" dans Colloques Internationaux du C.N.R.S., 143 (1966), pp. 143-169. | Zbl 0117.02802

[Sa] Šafarevič, I.R., Algebraic Number Fields, Amer. Math. Soc. Trans. 31 (1963), 25-39.

[Se] Serre, J.-P., Une formule de masse pour les extensions totalement ramifiées de degré donné d'un corps local, C. R. Acad. Sc. Paris 286 (1978), 1031-1036. | MR 500361 | Zbl 0388.12005

[Tr 1] Travesa, A., "Nombres d'extensions abelianes i les seves funcions generatrius," Thse, Universitat de Barcelona, 1987.

[Tr 2] Travesa, A., Generating functions for the numbers of abelian extensions of a local field, Proc. Amer. Math. Soc. 108 (1990), 331-339. | MR 1007513 | Zbl 0695.12010

[vdW] Van Der Waerden, B.L., "Algebra," vol. 1, Frederick Ungar Pub. Co., New York, 1970. | MR 263582

[Wa] Washington, L.C., "Introduction to Cyclotomic Fields," GTM 83 Springer-Verlag, New-York, 1982. | MR 718674 | Zbl 0484.12001